# SDR KCSA2023040812

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 16,046 hours, 2,288 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Tamper Seal
- Component part number: A1260086002
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT AND CO PILOT SEAL MISSING CO PILOT FOUND FLIGHT TURNED ON                                                                                                        REPLACED SEALS IAW B-777 AMM 25-64-01
